Alert archive / California / High Wind Watches in 2012
High Wind Watch 7, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Feb 11, 2012, 3:14 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Feb 13, 2012, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 3:14 AM PST (11:14 UTC)
- In effect from
- Feb 13, 2012, 12:00 PM PST
- Expired
- Feb 12, 2012, 1:20 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1996 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526 WWUS76 KSGX 111114 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 314 AM PST SAT FEB 11 2012 ...STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON AND NIGHT... .A PAIR OF LOW PRESSURE SYSTEMS FROM THE NORTHWEST WILL BRING PERIODS OF STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY NIGHT. STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND NIGHT. CAZ056-058-061-062-112200- /O.NEW.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ /O.EXT.KSGX.WI.Y.0009.120211T1400Z-120212T2200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 314 AM PST SAT FEB 11 2012 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST SUNDAY. * TIMING THROUGH SUNDAY: WINDS STRENGTHENING TODAY WITH STRONGEST WINDS TONIGHT. WINDS GRADUALLY DECREASING SUNDAY. * WINDS THROUGH SUNDAY: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH TODAY...INCREASING TO 20 TO 30 MPH TONIGHT WITH GUSTS TO 55 MPH...DECREASING TO 15 TO 25 MPH SUNDAY MORNING WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ055-060-112200- /O.NEW.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ /O.EXT.KSGX.WI.Y.0009.120212T0000Z-120212T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 314 AM PST SAT FEB 11 2012 ...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SUNDAY. * TIMING THROUGH EARLY SUNDAY: WINDS STRENGTHENING TODAY WITH STRONGEST WINDS THIS EVENING. WINDS DECREASING LATE TONIGHT. * WINDS THROUGH SUNDAY: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON...INCREASING TO 20 TO 30 MPH TONIGHT WITH GUSTS TO 50 MPH THIS EVENING...DECREASING TO 15 TO 25 MPH LATE TONIGHT WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
4 follow-up statements
402 WWUS76 KSGX 112115 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 115 PM PST SAT FEB 11 2012 ...MODERATE TO STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY SUNDAY AFTERNOON AND THEN AGAIN MONDAY AFTERNOON AND NIGHT... .A PAIR OF LOW PRESSURE SYSTEMS FROM THE NORTHWEST WILL BRING PERIODS OF STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY NIGHT. STRONGEST WINDS WILL MOST LIKELY OCCUR MONDAY AFTERNOON AND NIGHT. CAZ061-120515- /O.UPG.KSGX.WI.Y.0009.000000T0000Z-120212T2200Z/ /O.NEW.KSGX.HW.W.0007.120211T2115Z-120212T2200Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ COACHELLA VALLEY- 115 PM PST SAT FEB 11 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * TIMING THROUGH SUNDAY: WINDS WILL INCREASE THROUGH THE DAY TODAY...WITH STRONGEST WINDS TONIGHT. WINDS WILL GRADUALLY DECREASE SUNDAY. * WINDS THROUGH SUNDAY: WEST WINDS 25 TO 40 MPH...WITH GUSTS TO 60 MPH. WINDS WILL DECREASE TO 20 TO 30 MPH SUNDAY MORNING...WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE BANNING PASS AS WELL AS NORTH OF THOUSAND PALMS. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 35 MPH...WITH GUSTS TO 65 MPH. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ056-058-062-120515- /O.CON.KSGX.WI.Y.0009.000000T0000Z-120212T2200Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS- 115 PM PST SAT FEB 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * TIMING THROUGH SUNDAY: WINDS WILL INCREASE THROUGH THE DAY TODAY...WITH STRONGEST WINDS TONIGHT. WINDS WILL GRADUALLY DECREASE SUNDAY. * WINDS THROUGH SUNDAY: WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. WINDS WILL DECREASE TO 15 TO 25 MPH SUNDAY MORNING...WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ055-060-120515- /O.CON.KSGX.WI.Y.0009.120212T0000Z-120212T1100Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 115 PM PST SAT FEB 11 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * TIMING THROUGH SUNDAY: WINDS WILL INCREASE THROUGH THE DAY TODAY...WITH STRONGEST WINDS THIS EVENING. WINDS WILL GRADUALLY DECREASE LATE TONIGHT. * WINDS THROUGH SUNDAY: WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. WINDS WILL DECREASE TO 15 TO 25 MPH SUNDAY MORNING...WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ PALMER
407 WWUS76 KSGX 120504 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 904 PM PST SAT FEB 11 2012 ...MODERATE TO STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY SUNDAY AFTERNOON AND THEN AGAIN MONDAY AFTERNOON AND NIGHT... .A SERIES OF LOW PRESSURE SYSTEMS FROM THE NORTHWEST WILL BRING PERIODS OF STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY NIGHT. STRONGEST WINDS WILL MOST LIKELY OCCUR MONDAY AFTERNOON AND NIGHT. CAZ061-121400- /O.CON.KSGX.HW.W.0007.000000T0000Z-120212T2200Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ COACHELLA VALLEY- 904 PM PST SAT FEB 11 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * TIMING THROUGH SUNDAY: STRONGEST WINDS TONIGHT...GRADUALLY DECREASING SUNDAY MORNING. * WINDS THROUGH SUNDAY: WEST WINDS 25 TO 40 MPH...WITH GUSTS TO 60 MPH. WINDS WILL DECREASE TO 20 TO 30 MPH SUNDAY MORNING... WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE BANNING PASS AS WELL AS NORTH OF THOUSAND PALMS. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 35 MPH...WITH GUSTS TO 65 MPH. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ056-058-062-121400- /O.CON.KSGX.WI.Y.0009.000000T0000Z-120212T2200Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS- 904 PM PST SAT FEB 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * TIMING THROUGH SUNDAY: STRONG GUSTY WINDS TONIGHT...GRADUALLY DECREASING SUNDAY. * WINDS THROUGH SUNDAY: WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. WINDS WILL DECREASE TO 15 TO 25 MPH SUNDAY MORNING... WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ055-060-121400- /O.CON.KSGX.WI.Y.0009.000000T0000Z-120212T1100Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 904 PM PST SAT FEB 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * TIMING THROUGH SUNDAY: THROUGH 3 AM SUNDAY. WINDS WILL DECREASE LATE TONIGHT. * WINDS THROUGH SUNDAY: WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH...DECREASE EARLY SUNDAY MORNING. * WINDS FOR MONDAY AND MONDAY NIGHT: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MOEDE
532 WWUS76 KSGX 121111 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 311 AM PST SUN FEB 12 2012 ...MODERATE TO LOCALLY STRONG AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY MORNING AFTERNOON WITH STRONGER WEST WINDS FOR MONDAY AFTERNOON AND NIGHT... .A SERIES OF LOW PRESSURE SYSTEMS FROM THE NORTHWEST WILL BRING PERIODS OF STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY NIGHT. STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND NIGHT. CAZ061-122200- /O.CAN.KSGX.HW.W.0007.000000T0000Z-120212T2200Z/ /O.EXB.KSGX.WI.Y.0009.000000T0000Z-120213T2000Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ COACHELLA VALLEY- 311 AM PST SUN FEB 12 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS THROUGH MONDAY MORNING: AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AFTERNOON AND NIGHT: AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 65 MPH. * LOCATION: STRONGEST WINDS BELOW THE BANNING PASS...AND IN AREAS NORTH AND EAST OF INTERSTATE 10. * VISIBILITY: AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ055-060-122200- /O.EXP.KSGX.WI.Y.0009.000000T0000Z-120212T1100Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 311 AM PST SUN FEB 12 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * TIMING: MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * LOCATION: STRONGEST WINDS NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...AND ADJACENT DESERT AREAS. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ056-058-062-122200- /O.EXT.KSGX.WI.Y.0009.000000T0000Z-120213T2000Z/ /O.CON.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS- 311 AM PST SUN FEB 12 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON PST MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS THROUGH MONDAY MORNING: AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AFTERNOON AND NIGHT: AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 65 MPH. * LOCATION: STRONGEST WINDS NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...AND ADJACENT DESERT AREAS. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
625 WWUS76 KSGX 122120 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 120 PM PST SUN FEB 12 2012 ...MODERATE AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY MORNING... ...EVEN STRONGER WEST WINDS FOR MONDAY AFTERNOON AND NIGHT... .A SERIES OF LOW PRESSURE SYSTEMS FROM THE NORTHWEST WILL BRING PERIODS OF MODERATE TO STRONG AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MONDAY NIGHT. STRONGEST WINDS WILL BE MONDAY AFTERNOON AND NIGHT. CAZ056-058-061-062-130600- /O.UPG.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ /O.NEW.KSGX.HW.W.0008.120213T2000Z-120214T1100Z/ /O.CON.KSGX.WI.Y.0009.000000T0000Z-120213T2000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 120 PM PST SUN FEB 12 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... ...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 3 AM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. * WINDS THROUGH MONDAY MORNING: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * WINDS FOR MONDAY AFTERNOON AND NIGHT: AREAS OF WEST WINDS 25 TO 35 MPH...WITH GUSTS TO 65 MPH. * LOCATION: STRONGEST WINDS NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...AND ADJACENT DESERT AREAS. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-130600- /O.UPG.KSGX.HW.A.0007.120213T2000Z-120214T1100Z/ /O.EXB.KSGX.WI.Y.0009.120213T2000Z-120214T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 120 PM PST SUN FEB 12 2012 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 3 AM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: AREAS OF WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 55 MPH ARE POSSIBLE. * TIMING: MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * LOCATION: STRONGEST WINDS NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES...AND ADJACENT DESERT AREAS. * VISIBILITY: IN THE DESERTS...AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES. * IMPACTS: WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Feb 10, 9:30 PM PST, 5 hours 44 minutes earlier.
Area forecast discussion, Feb 10, 9:30 PM PST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST FRI FEB 10 2012
.SYNOPSIS...
A SERIES OF WEAK WEATHER SYSTEMS WILL MOVE THROUGH SOUTHERN
CALIFORNIA THIS WEEKEND AND EARLY NEXT WEEK...BRINGING COOL AND
UNSETTLED WEATHER AS WELL AS SOME STRONG WESTERLY WINDS TO THE
MOUNTAINS AND DESERTS. SOME LIGHT RAIN AND MOUNTAIN SNOW ARE
POSSIBLE...ALONG WITH A LOT MORE CLOUDS. DRY AND WARMER CONDITIONS
WILL RETURN LATE NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
BOTH LOW AND HIGH CLOUDS ARE INCREASING THIS EVENING COMING FROM THE
WEST. THE LOWER CLOUDS IN SOME RANDOM FASHION ARE EXPECTED TO FILL
MOST OF THE COASTAL BASIN TONIGHT AS A WEAK LOW PRESSURE SYSTEM
MOVES THROUGH SOUTHERN CALIFORNIA SATURDAY. THERE IS VERY LITTLE
MOISTURE AND ENERGY TO PRODUCE SHOWERS...BUT SOME PLACES WILL MANAGE
TO SQUEEZE OUT A FEW HUNDREDTHS OF MEASURABLE RAIN...MOST LIKELY IN
THE COASTAL FOOTHILLS ON SATURDAY. THE MAIN IMPACT OF THIS SYSTEM
WILL BE THE STRONG WINDS IN THE MOUNTAINS AND DESERTS SATURDAY
LASTING INTO SUNDAY MORNING. HOWEVER...RECENT MODEL GUIDANCE HAS
BEEN BACKING OFF THE WIND SPEED LATELY. TEMPS WILL BE WAY DOWN BELOW
AVERAGE THROUGH WEDNESDAY...A BIG CHANGE FROM THE PAST FEW DAYS.
THEN THE NEXT SYSTEM ARRIVES MONDAY. THIS ONE IS MORE
COMPLEX...CONTAINING VARIOUS SHORTWAVES OF ENERGY ROTATING AROUND
THE MAIN LOW PRESSURE TROUGH. ONE WAVE COULD PRODUCE WIND AND RAIN
MONDAY AFTERNOON AND EVENING WITH A SECOND WAVE AROUND MIDDAY
TUESDAY. THIS WHOLE SYSTEM ALSO HAS NOT A LOT OF MOISTURE...BUT MORE
THAN THE SATURDAY SYSTEM DOES. AND EXPECT ANOTHER EPISODE OF STRONG
WINDS IN THE MOUNTAINS AND DESERTS MONDAY AFTERNOON AND EVENING.
RAINFALL AND MOUNTAIN SNOWFALL SHOULD AMOUNT TO SOMETHING...BUT NOT
MUCH WITH MOUNTAIN SLOPES GETTING UP TO A HALF INCH OF PRECIP. A
THIRD WAVE ON WEDNESDAY LOOKS DRY BUT WOULD KEEP US IN A COLD AIR
MASS. SOMETIME THURSDAY OR FRIDAY HIGH PRESSURE WILL BEGIN TO
REBUILD TO BRING FAIR AND WARMER WEATHER.
&&
.AVIATION...
115000Z...OVER AND WEST OF MTS...BKN-OVC STRATUS IS BEGINNING TO
SPREAD INLAND AND AFFECT COASTAL AIRPORTS. STRATUS BASES ARE
CURRENTLY 700-1000 FT MSL...BUT EXPECTED TO RAISE THROUGHOUT THE
NIGHT TO BETWEEN 1500-2000 FT MSL AS A TROUGH OF LOW PRESSURE DRAWS
NEAR. VIS WILL RANGE TONIGHT BETWEEN 4-6 MILES AT A MAJORITY OF THE
INLAND AND COASTAL AIRPORTS. LIGHT RAIN AND DRIZZLE ARE FORECAST
WEST OF THE MOUNTAINS AFT 11/1200Z WITH NO SIGNIFICANT BREAK UP OF
STRATUS THROUGH 12/0000Z. BASES OF LOW CLOUDS AND STRATUS SATURDAY
BETWEEN 2000-3000 FT MSL.
DESERTS...EXPECT GUSTY NORTHWEST WINDS SUSTAINED 10-15 KT WITH GUSTS
TO 25 KT TO MIX TO THE SURFACE OVER THE COACHELLA VALLEY AFT
11/1800Z AND CONTINUE THROUGH THE AFTERNOON. OTHERWISE...NO AVIATION
CONCERNS.
&&
.MARINE...
COMBINED SEAS HEIGHTS WILL INCREASE TO OVER 10 FEET IN BOTH THE
INNER AND OUTER WATERS SATURDAY INTO SUNDAY MORNING. BEHIND THE COLD
FRONT...SUSTAINED NORTHWEST WINDS 15 TO 20 KT WITH GUSTS TO
OVER 25 KT WILL BEGIN TO AFFECT THE OUTER WATERS FROM SATURDAY
MORNING AND LAST THROUGH SUNDAY MORNING. THE CRITERIA FOR EITHER
HAZARDOUS SEAS AND/OR WINDS WILL BE MET OVER THE OUTER WATERS...ZONE
PZZ775...SATURDAY MORNING...AND OVER THE INNER WATERS...ZONE
PZZ750...BY SATURDAY AFTERNOON. WINDS AND SEAS WILL SUBSIDE SUNDAY
AS THE LOW PRESSURE SYSTEM MOVES EAST OUT OF OUR AREA.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 10 AM SATURDAY TO 7 AM PST SUNDAY FOR THE
APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE
COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
DIEGO COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
HIGH SURF ADVISORY UNTIL 10 AM PST SUNDAY FOR THE BEACHES IN
THE ORANGE COUNTY COASTAL AREAS.
HIGH SURF ADVISORY UNTIL 4 PM PST SUNDAY FOR THE SAN DIEGO
COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY FROM 8 AM SATURDAY TO 8 AM PST SUNDAY FOR
THE WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM SATURDAY TO 8
AM PST SUNDAY FOR THE COASTAL WATERS FROM SAN MATEO POINT
TO THE MEXICAN BORDER AND OUT 30 NM.
&&
PUBLIC...MM
AVIATION/MARINE...JTHazardous weather outlook, Feb 10, 4:00 PM PST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST FRI FEB 10 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-111400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT LARGE WEST SWELLS WILL GENERATE HIGH SURF AND DANGEROUS RIP CURRENTS AT AREA BEACHES. A HIGH SURF ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY FOR ORANGE COUNTY BEACHES...AND UNTIL 4 PM SATURDAY FOR SAN DIEGO COUNTY BEACHES. LOW PRESSURE WILL BRING COOLER WEATHER AND PERIODS OF MODERATE TO STRONG WEST WINDS IN THE MOUNTAINS AND DESERTS SATURDAY THROUGH TUESDAY. LIGHT PRECIPITATION WILL BE POSSIBLE WEST OF THE MOUNTAIN CRESTS SATURDAY THROUGH EARLY SUNDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. AREAS OF FOG...LOCALLY DENSE...ARE POSSIBLE ON THE COASTAL SLOPES SATURDAY MORNING INTO SUNDAY. A HIGH WIND WARNING IS IN EFFECT FOR THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS FROM SATURDAY MORNING THROUGH SUNDAY MORNING. A WIND ADVISORY IS IN EFFECT FOR THE HIGH DESERT AND THE SAN BERNARDINO COUNTY MOUNTAINS SATURDAY MORNING THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MM
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 1:15 PM PST | High Wind Warning | SGX | Riverside | 14 hr |
Nearby
High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.